Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


low blood pressure problems
Oct 19, 2007

have you heard of such a thing with taking atripla?my body gets this ice cold chill that just wont go away. thank you

Response from Dr. Henry

I haven't heard of any patient in our clinic with the precise set of symptoms. Some patients continue to experience a variety of odd central nervous system side effects due to efavirenz (perhaps 5-10% of patients on Atripla have some degree of ongoing central nervous system complaints after the first 4 weeks). If it is bothering you a lot you might discuss with your HIV specialist a trial of a switch to an alternative treatment for a short period to see what happens to that symptom. KH



Previous
Atripla effects with other drugs.
Next
Cookbook for person with HIV/AIDS?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement